BibTeX record journals/jcsc/HeY19

download as .bib file

@article{DBLP:journals/jcsc/HeY19,
  author    = {Jianbin He and
               Simin Yu},
  title     = {Construction of Higher-Dimensional Hyperchaotic Systems with a Maximum
               Number of Positive Lyapunov Exponents under Average Eigenvalue Criteria},
  journal   = {Journal of Circuits, Systems, and Computers},
  volume    = {28},
  number    = {9},
  pages     = {1950151},
  year      = {2019},
  url       = {https://doi.org/10.1142/S0218126619501512},
  doi       = {10.1142/S0218126619501512},
  timestamp = {Wed, 09 Oct 2019 08:48:19 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcsc/HeY19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics